Properties of Third-Order Nonlinear Functional Differential Equations with Mixed Arguments
B. Baculíková
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
The aim of this paper is to offer sufficient conditions for property (B) and/or the oscillation of the third-order nonlinear functional differential equation with mixed arguments [ ð ‘Ž ( ð ‘¡ ) [ ð ‘¥ ″ ( ð ‘¡ ) ] ð ›¾ ] ′ = ð ‘ž ( ð ‘¡ ) ð ‘“ ( ð ‘¥ [ ð œ ( ð ‘¡ ) ] ) + ð ‘ ( ð ‘¡ ) â„Ž ( ð ‘¥ [ 𠜎 ( ð ‘¡ ) ] ) . Both cases ∫ ∞ ð ‘Ž − 1 / ð ›¾ ( ð ‘ ) d ð ‘ = ∞ and ∫ ∞ ð ‘Ž − 1 / ð ›¾ ( ð ‘ ) d ð ‘ < ∞ are considered. We deduce properties of the studied equations via new comparison theorems. The results obtained essentially improve and complement earlier ones.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/857860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/857860.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:857860
DOI: 10.1155/2011/857860
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().